# SDR DHL2001702014

- Difficulty date: July 17, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT IS INOPERATIVE IN ALL ROLL MODES AIRCRAFT ROLLED HARD TO LEFT IN MANUAL MODE AND WAS UNRESPONSIVE TO INPUTS. CLEANED OXIDATION FROM ROLL SERVO CANNON PLUG CONTACTS.  OPS CHECK OF AUTOPILOT GOOD PER MM 22-00.
